RUS  ENG JOURNALS   PEOPLE   ORGANISATIONS   CONFERENCES   SEMINARS   VIDEO LIBRARY   PACKAGE AMSBIB
General information
Latest issue
Archive
Impact factor

Search papers
Search references

RSS
Latest issue
Current issues
Archive issues
What is RSS



Zap. Nauchn. Sem. POMI:
Year:
Volume:
Issue:
Page:
Find






Personal entry:
Login:
Password:
Save password
Enter
Forgotten password?
Register


Zap. Nauchn. Sem. POMI, 2008, Volume 357, Pages 158–179 (Mi znsl2124)  

This article is cited in 2 scientific papers (total in 2 papers)

On symmetric configurations in some problems on extremal decomposition. II

G. V. Kuz'mina

St. Petersburg Department of V. A. Steklov Institute of Mathematics, Russian Academy of Sciences

Abstract: Some problems on extremal decomposition in families of systems of nonoverlapping domains containing systems of biangles with free vertices are considered. The role of symmetric configurations in these problems is investigated. Bibl. – 11 titles.

Full text: PDF file (270 kB)
References: PDF file   HTML file

English version:
Journal of Mathematical Sciences (New York), 2009, 157:4, 632–645

Bibliographic databases:

UDC: 517.54
Received: 29.09.2008

Citation: G. V. Kuz'mina, “On symmetric configurations in some problems on extremal decomposition. II”, Analytical theory of numbers and theory of functions. Part 23, Zap. Nauchn. Sem. POMI, 357, POMI, St. Petersburg, 2008, 158–179; J. Math. Sci. (N. Y.), 157:4 (2009), 632–645

Citation in format AMSBIB
\Bibitem{Kuz08}
\by G.~V.~Kuz'mina
\paper On symmetric configurations in some problems on extremal decomposition.~II
\inbook Analytical theory of numbers and theory of functions. Part~23
\serial Zap. Nauchn. Sem. POMI
\yr 2008
\vol 357
\pages 158--179
\publ POMI
\publaddr St.~Petersburg
\mathnet{http://mi.mathnet.ru/znsl2124}
\zmath{https://zbmath.org/?q=an:1182.30033}
\transl
\jour J. Math. Sci. (N. Y.)
\yr 2009
\vol 157
\issue 4
\pages 632--645
\crossref{https://doi.org/10.1007/s10958-009-9341-2}


Linking options:
  • http://mi.mathnet.ru/eng/znsl2124
  • http://mi.mathnet.ru/eng/znsl/v357/p158

    SHARE: VKontakte.ru FaceBook Twitter Mail.ru Livejournal Memori.ru


    Citing articles on Google Scholar: Russian citations, English citations
    Related articles on Google Scholar: Russian articles, English articles
    Cycle of papers

    This publication is cited in the following articles:
    1. G. V. Kuz'mina, “On symmetric configurations in some problems on extremal decomposition. III”, J. Math. Sci. (N. Y.), 166:2 (2010), 191–202  mathnet  crossref
    2. J. Math. Sci. (N. Y.), 222:5 (2017), 645–689  mathnet  crossref  mathscinet
  • Записки научных семинаров ПОМИ
    Number of views:
    This page:183
    Full text:49
    References:31

     
    Contact us:
     Terms of Use  Registration  Logotypes © Steklov Mathematical Institute RAS, 2019